# SDR QXEA2025102700333

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N667QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000989
- Aircraft time: 1,548 hours, 1,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLIGHT 2264. BIRD STRIKE ON TAKEOFF ROLL, LARGE BIRD ABOVE WINDSHIELD.  APPROXIMATELY 100 KTS. REJECTED TAKEOFF. REMOVED FROM SERVICE. INSPECTED FUSELAGE ABOVE WINDSHIELDS AND DID NOT SEE ANY EVIDENCE OF A BIRDSTRIKE.  NO SNARGE OR DENTS NOTED.  ALL OTHER  AREAS OF AIRCRAFT INSPECTED AS WELL AND NO EVIDENCE OF BIRDSTRIKES NOTED.  REF AMM 05-50-02-200-801A.  ALSO, NO EVIDENCE OF BIRDSTRIKE ON ANY OF THE UPPER ANTENNAS OR BEACON BEHIND WINDSHIELDS. C/W HIGH ENERGY STOP INSPECTION DUE TO BRK OVERHEAT, REF AMM 05-50-12-200-801A.  NO DEFECTS NOTED ON RH OR LH MLG WHEEL/TIRE ASSYS AND SHOCK STRUT.  RH BRAKES HAVE COOLED DOWN TO NORMAL TEMPS.  LT BRAKES COOLED AS WELL.  RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
